[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.156.39.245. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
November 1978

Bone Marrow Granulomas and Neutropenia Associated With ProcainamideReport of a Case

Arch Intern Med. 1978;138(11):1731-1732. doi:10.1001/archinte.1978.03630360101041
Abstract

Bone marrow granulomas and neutropenia occurred in a 77-year-old man following the ingestion of procainamide hydrochloride for 50 days. Although neutropenia has occasionally occurred following procainamide therapy, granulomas in the bone marrow have not previously been associated with the use of this drug. There was no other apparent agent that could have been responsible for the granulomas. Eighteen days after administration of the drug had been discontinued, the WBC count returned to normal and there were no granulomas present in the bone marrow.

(Arch Intern Med 138:1731-1732, 1978)

×